A 23-year-old female asked:
Disclaimer

can zoloft cause discomfort and tightness in legs? also cannot sleep well, any ways to remedy these side effects?

1 doctor answer
Dr. Stuart Hickerson
31 years experience Family Medicine
Troubles: Although not common some people will get hypertonia of muscles and that could be causing your symptoms. Suggestions for relief, I would recommend some magnesium. Also, for sleep try some melatonin.
Answered on Jan 23, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
My opinion: No: Zoloft (sertraline) can cause a creepy crawly feeling or twitching in the arms and/or legs. This is thought to be due to spillover into dopaminergic ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
See answer: Zoloft (sertraline) has the possibility of causing the insomnia. Every has the possibility of reCting to medications differently. You should try takin ... Read More
A 39-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Calf: Check with your doctor to rule out a deep vein thrombosis
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month